Publications and Preprints

  1. S. Boyer, Y. Hu Taut foliations, contact structures and left-orderable groups, preprint 2017, 34 pgs.
  2. M. Boileau, S. Boyer, On the Tits altenative for PD(3) groups, preprint 2017, 16 pgs, arXiv:1710.10670, submitted.
  3. M. Boileau, S. Boyer, C. McA. Gordon, Branched covers of quasipositive links and L-spaces, preprint 2017, 48 pgs, arXiv:1710.07658, submitted.
  4. S. Boyer, A. Clay Foliations, orders, representations, L-spaces and graph manifolds, Adv. Math. 310 (2017), 159-234.
  5. M. Boileau, S. Boyer, D. Rolfsen, S. Wang, 1-domination of knots, Illinois J. Math. 60 (2016),117–139.
  6. M. Boileau, S. Boyer, R. Cebanu, G. Walsh, Knot complements, hidden symmetries and refection orbifolds, Ann. Fac. Sci. Toulouse Math. 24 (2015) 1179-1201.
  7. M. Boileau, S. Boyer, Graph manifold Z-homology 3-spheres and taut foliations, J. of Topology 8 (2015), 571-585.
  8. S. Boyer, C. McA. Gordon, X. Zhang, Dehn fillings of knot manifolds containing essential once-punctured tori, Trans. Amer. Math. Soc. 366 (2014), 341--393
  9. S. Boyer, C. McA. Gordon, L. Watson, On L-spaces and left-orderable fundamental groups, Math. Ann. 356 (2013), 1213--1245
  10. S. Boyer, C. McA. Gordon, X. Zhang, Characteristic submanifold theory and toroidal Dehn filling, Adv. Math. 230 (2012), 1673-1737
  11. M. Boileau, S. Boyer, R. Cebanu, G. Walsh, Knot commensurability and the Berge conjecture, Geom & Top 16 (2012) 625–664.
  12. M. Boileau, S. Boyer, On character varieties, sets of discrete characters, and non-zero degree maps, Amer. J. Math. 134 (2012), 285-347.
  13. M. Boileau, S. Boyer, A. Reid, S. Wang, Simon's conjecture for 2-bridge knots, Comm. Anal. Geom. 18 (2010) 121-144.
  14. S. Boyer, C. McA. Gordon, X. Zhang, Reducible and finite Dehn fillings, J. Lond. Math. Soc. 79 (2009), 72-84.
  15. I. Agol, S. Boyer, X. Zhang, Virtually fibred Montesinos links, J. of Topology 1 (2008), 993-1018.
  16. S. Boyer, M. Culler, P. Shalen, X. Zhang, Characteristic submanifolds, character varieties, and Dehn filling, Geom & Top. 12 (2008), 233-297.
  17. M. Boileau, S. Boyer, S.C. Wang, Roots of torsion polynomials and dominations, The Zieschang Gedenkschrift, Geom & Top monograph series 14 (2008), 75-82.
  18. S. Boyer, D. Rolfsen, B. Wiest, Orderable 3-manifold groups, Ann. Inst. Fourier 55 (2005), 243-288.
  19. S. Boyer, X. Zhang, Every non-trivial knot has a non-trivial A-polynomial, Proc. Amer. Math. Soc. 133 (2005), 2813-2815.
  20. S. Boyer, M. Culler, P. Shalen, X. Zhang, Characteristic subsurfaces theory and Dehn filling, Trans. Amer. Math. Soc. 357 (2005), 2389-2444.
  21. S. Boyer, Dehn surgery on knots, Chapter 4 of the Handbook of Geometric Topology, R.J. Daverman, R.B. Sher, ed., Amsterdam, Elsevier, 2002.
  22. S. Boyer, C. Gordon, X. Zhang, Dehn fillings of large hyperbolic 3-manifolds, J. Diff. Geom. 58 (2002), 263-308.
  23. S. Boyer and X. Zhang, A proof of the finite filling conjecture, J. Diff. Geom. 59 (2002), 87-176
  24. S. Boyer, On the local structure of SL2(C)-character varieties at reducible characters, Top. Appl. 121 (2002), 383-413.
  25. S. Boyer, E. Luft, X. Zhang, On the algebraic components of the SL2(C)-character varieties of knot exteriors, Topology 41 (2002), 667-694.
  26. L. Ben Abdelghani, S. Boyer, A calculation of the Culler-Shalen seminorms associated to small Seifert Dehn fillings, Proc. Lond. Math. Soc. 83 (2001), 235-256.
  27. S. Boyer, X. Zhang, On simple points of the character varieties of 3 -manifolds, Knots in Hellas '98, Proceedings of the International Conference on Knot Theory and its Ramifications, World Scientific Publishing Co. Pte. Ltd., 2000.
  28. S. Boyer, X. Zhang, Virtual Haken 3-manifolds and Dehn filling, Topology 39 (2000), 103-114.
  29. S. Boyer, X. Zhang, A note on finite Dehn fillings, Bull. Can. Math. Soc. 42 (1999), 49-154.
  30. S. Boyer, X. Zhang, On Culler-Shalen seminorms and Dehn filling, Ann. Math. 148 (1998), 737-801.
  31. S. Boyer, Dehn surgery on knots, Chaos, Solitons and Fractals 9 (1998), 657-670.
  32. S. Boyer, T. Mattman, X. Zhang, The fundamental polygons of twist knots and the (-2, 3, 7) pretzel knot, Proc. Knots 96, Shi'ichi Suziki ed., World Scientific Publishing, 1997, 101-114.
  33. S. Boyer, X. Zhang, Finite Dehn surgery on knots, J. Amer. Math. Soc. 9 (1996), 1005-1050.
  34. S. Boyer, X. Zhang, Cyclic surgery and boundary slopes, Geometric Topology, W. Kazez ed., AMS/IP Studies in Advanced Mathematics 2 (1996), 62-79.
  35. S. Boyer, X. Zhang, Reducing Dehn filling and toroidal Dehn filling, Top. Appl. 68 (1996), 285-303.
  36. S. Boyer, X. Zhang, Exceptional surgery on knots, Bull. Amer. Math. Soc. 31 (1994), 197 -203.
  37. S. Boyer, Realization of simply-connected 4-manifolds with a given boundary, Comm. Math. Helv. 68 (1993), 73-100.
  38. S. Boyer, D. Lines, Conway potential functions for links in Q-homology 3-spheres, Proc. Edin. Math. Soc. 35 (1992), 53-69.
  39. S. Boyer, A. Nicas, Varieties of group representations and Casson's invariant for rational homology 3-spheres, Trans. Amer. Math. Soc. 322 (1990), 507-522.
  40. S. Boyer, D. Lines, Surgery formulae for Casson's invariant and extensions to homology lens spaces, J. Reine Angew. Math. 405 (1990), 181-220.
  41. S. Boyer, On proper powers in free products and Dehn surgery, J. Pure and Appl. Alg. 51 (1988), 217-229.
  42. S. Boyer, Simply-connected 4-manifolds with a given boundary, Trans. Amer. Math. Soc. 298 (1986), 331-357.
  43. S. Boyer, On the non-realizability for certain 3-manifolds by Dehn surgery, Math. Proc. Camb. Phil. Soc. 99 (1986), 103-106.
  44. S. Boyer, Shake-slice knots and smooth contractible 4-manifolds, Math. Proc. Camb. Phil. Soc. 98 (1985), 93-106.